Convergent and divergent solutions of a discrete nonautonomous Lotka-Volterra model

Authors

  • Xin-yuan Liao
  • Sui Sun Cheng

DOI:

https://doi.org/10.5556/j.tkjm.36.2005.106

Abstract

In this paper, a discrete nonautonomous $m$-species Lotka-Volterra system is investigated. By using fixed point theorems, a set of simple and easily verifiable conditions are given for the existence of convergent or divergent positive solutions.

Author Biographies

Xin-yuan Liao

School of Mathematics and Physics, Nanhua University Hengyang, Hunan 421001, P. R. China.

Sui Sun Cheng

Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan 30043, R. O. China

Downloads

Published

2005-12-31

How to Cite

Liao, X.- yuan, & Cheng, S. S. (2005). Convergent and divergent solutions of a discrete nonautonomous Lotka-Volterra model. Tamkang Journal of Mathematics, 36(4), 337-344. https://doi.org/10.5556/j.tkjm.36.2005.106

Issue

Section

Papers